Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does mastrebution effect weight gain

Premium Questions

doctor1 MD

, and Coumadin . I have friend who had high cholesterol and he was put on Lipitor and he gained allot of weight and became a type two diabetic. My Doctor does not give me a clear answer. HELP! XXXX ...

doctor1 MD

tablet. And my weight are from 65kg going to 80kg within 3 years. I wanna ask “fats” is the drugs side effects?? Thanks for the reply. ...

doctor1 MD

I made the comment on a diabetes forum that shallow breathing can cause weight gain. I believe ... that will have an effect on the burning of carbohydrates and fats. I was told this was not based on science. Am I ...

doctor1 MD

If a newborn has jaundice for 7 days, 6 weeks now recovered...... Could this affect a slower weight gain than normal? Infant is alert, responsive and quite physically active. ...

doctor1 MD

I took for a few months before it was reduced to 12.5mcg. My understanding of the effect of taking the drug was that it would make me to lose weight. However, that does not seem to be the case because I ...

Public Forum Discussions

doctor1 MD

hi. i am 24 yr , i want to gain weight, right now my weight is 52 kg my doctor has suggested me ... tablet and cap lycovex after lunch cp cobadex forte. does is harmful he revise all the tablets after 15 ...

doctor1 MD

taking it. does simvastatin have a side effect of weight gain? (i saw on the internet that it does.) does pravachol have a side effect of weight gain? (i did not see on the internet that it does) thanks, teresa ...

doctor1 MD

weight is quite less and now I ve bought Endura mega mass gainer, does it contain steroids and will it be effective?? Also tell me any other way to gain weight permanently? ...

doctor1 MD

products for weight , are they safe to use? Does those have any a effect on getting pregnant in future? ... to be 145 pounds an year ago but since then I atarted gaining weight now I am 182 pounds. My thyroid levels ...

doctor1 MD

Hello Doctor... Iam 24yrs old male,my weight is 45kg only....is PRACTIN 4mg is good to gain w8....does it have any side effects....please help me out.....actually the problem is I dont eat proper food ...

doctor1 MD

effects and would like to know what s the most effective and fastest way to remove it from my body. I used to weigh 130lbs and now I m more than 160lbs in less than two years. Is it really possible that the weight ...

doctor1 MD

. is the gain f weight is due to Galvus Met? Regards, Amit Basu ...Is there any side effect of taking Galvus Met 50/500 twice a day. I have been taking it along ...

doctor1 MD

is weight gain a common side effect of taking triamterene been on it almost three months. I had a sudden hearing loss and I am on this medication as the Dr. feels there may be fluid in my inner ear ...

doctor1 MD

but just for two time,is it possible he or she may gain weight or doing masterbate Regularly also increases weight ..and is der any effect on periods from doing masterbate ...

doctor1 MD

ONCOLOGIST STARTED ME ON LETROZOLE AND I AM EXPERIENCING SOME OF THE SIDE EFFECTS OF THIS DRUG. IS THE ISSUE OF WEIGHT GAIN SOMETHING THAT CAN BE ADDRESSED BY A MORE STRICT DIET OR IS IT TO BE EXPECTED BECAUSE ...

Mobile Questions and Answers

doctor1 MD

lots of side effects. do not take

doctor1 MD

No it does not causes weight gain.